Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On nuvaring. Started pink discharge. What was the string? Why headaches and dizziness?

i have been on a nuvaring for two months. I had sex with my fiancee and I started light pink bleeding two weeks ago. the bleeding only lasted 1 day. I took the nuvaring out sunday. I started feeling like I was going to start yesterday but it was light pink. I put a tampon in just incase and it was not even full. I put another in last night and it was full with dark black blood. Today I put one in and 2 hrs later the string was black with what looked like tissue . I have been having headaches , stomach aches, and now I have stopped completely. My breasts are not sore but the areola is larger than normal and the blue veins are very noticeable. I took a test today but nothing. What is going on with me?
Asked On : Tue, 7 Aug 2012
Answers:  0 Views:  145 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor